# SDR SWAA2016091255654

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 25,035 hours, 14,857 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 18161
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, WEATHER FAIL, ANNUNCIATOR ILLUMINATED NUMEROUS TIMES WITH THE RADAR PICTURE DISAPPEARING.  R & R WEATHER RADAR RECEIVER/TRANSMITTER IAW MM.
